EconPapers    
Economics at your fingertips  
 

On a Hilbert-Type Integral Inequality

Bicheng Yang ()
Additional contact information
Bicheng Yang: Guangdong Education Institute

Chapter Chapter 45 in Functional Equations in Mathematical Analysis, 2011, pp 719-725 from Springer

Abstract: Abstract By introducing some parameters and using the way of weight function, a new Hilbert-type integral inequality with a combination kernel is given, which is a best extension of Hilbert’s integral inequality. As applications, the equivalent form is considered.

Keywords: Hilbert’s integral inequality; Weight function; Parameter (search for similar items in EconPapers)
Date: 2011
References: Add references at CitEc
Citations: View citations in EconPapers (1)

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:spochp:978-1-4614-0055-4_45

Ordering information: This item can be ordered from
http://www.springer.com/9781461400554

DOI: 10.1007/978-1-4614-0055-4_45

Access Statistics for this chapter

More chapters in Springer Optimization and Its Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:spochp:978-1-4614-0055-4_45